Alert archive / New Jersey / Special Marine Warnings in 2017
Special Marine Warning 60, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 21, 2017, 7:56 PM EDT. It was in force for 94 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2017, 7:56 PM EDT (23:56 UTC)
- Expired
- Jun 21, 2017, 9:30 PM EDT
- In force
- 94 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 37 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:24 PM EDT | MARINE TSTM WIND 47 | Cape May Nos Buoy, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
759
WHUS51 KPHI 212356
SMWPHI
ANZ430-431-454-455-475-220130-
/O.NEW.KPHI.MA.W.0060.170621T2356Z-170622T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT WED JUN 21 2017
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
DELAWARE BAY...
COASTAL WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 NM...
OUTER WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40
NM...
* UNTIL 930 PM EDT
* AT 755 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CROSS LEDGE LIGHT TO NEAR BOWERS BEACH...MOVING
EAST AT 35 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
FIVE FATHOMS BUOY...BROWN SHOAL LIGHT...BUOY 4FB...
FOURTEEN FOOT BANK LIGHT...SLAUGHTER BEACH...CAPE HENLOPEN...
EAST POINT...BOWERS BEACH...REHOBOTH BEACH...CAPE MAY POINT...
MIAH MAULL LIGHT...BRANDYWINE SHOAL LIGHT...OVERFALLS SHOAL...
FORTESQUE BEACH...BUOY 2MS AND CROSS LEDGE LIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
&&
LAT...LON 3915 7542 3924 7516 3922 7514 3924 7504
3920 7500 3918 7489 3915 7486 3892 7497
3868 7416 3851 7426 3845 7426 3871 7513
3872 7510 3878 7511 3878 7522 3880 7525
3882 7522 3895 7538 3898 7534 3904 7543
TIME...MOT...LOC 2355Z 290DEG 35KT 3917 7523 3909 7544
HAIL...0.00IN
WIND...>34KTS
$$
JRK2 follow-up statements
520
FZUS71 KPHI 220057
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT WED JUN 21 2017
ANZ430-220104-
/O.CAN.KPHI.MA.W.0060.000000T0000Z-170622T0130Z/
857 PM EDT WED JUN 21 2017
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
UPPER DELAWARE BAY...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND NO LONGER
POSE A SIGNIFICANT THREAT TO BOATERS.
LAT...LON 3871 7510 3871 7513 3872 7510 3878 7511
3878 7523 3880 7525 3882 7522 3888 7529
3900 7507 3896 7495 3893 7497 3891 7495
3868 7416 3851 7426 3845 7426
TIME...MOT...LOC 0054Z 303DEG 22KT 3896 7493 3881 7531
$$
ANZ431-454-455-475-220130-
/O.CON.KPHI.MA.W.0060.000000T0000Z-170622T0130Z/
857 PM EDT WED JUN 21 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 930 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
AT 854 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAPE MAY POINT TO 6 NM SOUTH OF SLAUGHTER
BEACH... MOVING SOUTHEAST AT 20 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER AND SMALL HAIL.
SOURCE...A THUNDERSTORM WIND GUST OF 45 KNOTS WAS REPORTED AT CAPE
MAY WEATHERFLOW STATION AT 828 PM.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
OVERFALLS SHOAL...FIVE FATHOMS BUOY...BROWN SHOAL LIGHT...
CAPE HENLOPEN...REHOBOTH BEACH...CAPE MAY POINT AND BUOY 2MS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE OPEN
WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED METAL
OBJECTS.
&&
LAT...LON 3871 7510 3871 7513 3872 7510 3878 7511
3878 7523 3880 7525 3882 7522 3888 7529
3900 7507 3896 7495 3893 7497 3891 7495
3868 7416 3851 7426 3845 7426
TIME...MOT...LOC 0054Z 303DEG 22KT 3896 7493 3881 7531
HAIL...<.75IN
WIND...>34KTS
$$
JRK346
FZUS71 KPHI 220120
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 PM EDT WED JUN 21 2017
ANZ431-220130-
/O.CAN.KPHI.MA.W.0060.000000T0000Z-170622T0130Z/
920 PM EDT WED JUN 21 2017
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
LOWER DELAWARE BAY...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND NO LONGER
POSE A SIGNIFICANT THREAT TO BOATERS.
LAT...LON 3871 7509 3871 7513 3872 7510 3877 7510
3888 7484 3868 7416 3852 7426 3845 7426
3845 7427
TIME...MOT...LOC 0120Z 290DEG 35KT 3888 7466 3873 7504
$$
ANZ454-455-475-220130-
/O.CON.KPHI.MA.W.0060.000000T0000Z-170622T0130Z/
920 PM EDT WED JUN 21 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 930 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
AT 920 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAPE MAY REEF TO NEAR REHOBOTH BEACH...MOVING EAST AT
35 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER AND SMALL HAIL.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
BUOY 2MS...REHOBOTH BEACH AND FIVE FATHOMS BUOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
&&
LAT...LON 3871 7509 3871 7513 3872 7510 3877 7510
3888 7484 3868 7416 3852 7426 3845 7426
3845 7427
TIME...MOT...LOC 0120Z 290DEG 35KT 3888 7466 3873 7504
HAIL...<.75IN
WIND...>34KTS
$$
JRKWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 21, 7:02 PM EDT, 54 minutes earlier.
Area forecast discussion, Jun 21, 7:02 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 702 PM EDT Wed Jun 21 2017 .SYNOPSIS... A weak front will settle across our area into Thursday, then high pressure builds off the coast of the Carolinas Thursday into Friday. Low pressure will track well to our north Friday and Saturday, with an associated cold front moving across our area late Friday. This front however may slow or stall near the coast Saturday. High pressure is then forecast to build in Tuesday and Wednesday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 630 PM ESTF: busy evening. adjusting on the fly. pls see warnings, stmts and local storm reports...mainly far s NJ and the Delmarva from this time forward. It settles down around 8 or 9 PM EDT. Instability will diminish quickly with sunset, so expect most of the shower and thunderstorm activity to dissipate through the evening hours. Model soundings indicate a layer of near saturation in the mid levels (4000 to 7000 ft) overnight, and with the mid level flow weakening, expect that if those mid level clouds develop, they will linger over the region for much of the overnight hours. The weakening cold front that is expected to drop into our region overnight will be very diffuse, and is not expected to have much of an impact aside from resulting in light and variable winds. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... Weakening surface high slides off shore through the day. At the same time, a mid level short wave ridge axis is expected to propagate over the region through the day tomorrow. As a result, expect dry and warm conditions through the day tomorrow. As mentioned previously, the overnight cold front is not expected to result in any significant temperature difference, so temperatures are expected to remain about 5 degrees above normal, with highs ranging from the upper 70s to lower 90s. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Summary...Building humidity across the region into Saturday and convective chances with a front and possible tropical moisture arriving, then some cooling for a time early next week. Synoptic Overview...A ridge centered near the Southeast Coast will shift southward as a trough shifts from the Midwest early Friday to New England by early Saturday. This will send a cold front our way, however it may potentially slow or stall near our coast through Saturday. We will have to see how much moisture from the remnants of current Tropical Storm Cindy gets pulled northward and enhances our convective chances over the weekend, mainly Saturday. The trough is forecast to amplify from the Midwest to the Ohio Valley Sunday, then shift eastward through Tuesday. It then looks like a trough is in place for the East on Wednesday, with surface high pressure building in from the west. We used a model/continuity blend for Thursday night through Friday night, then blended in the 12z WPC Guidance. Some adjustments were then made following additional collaboration with our neighboring offices. For Thursday night...As an upper-level trough or closed low moves across the Midwest and Upper Great Lakes, downstream warm advection strengthens. This along with some short wave energy and increase in the flow aloft should develop some showers and thunder to our west. Some guidance brings this farther south across our area as the leading edge of the strong warm air advection moves through. The main focus may end up being farther north closer to the incoming trough and increased flow. We will still keep some lower PoPs since there is some potential for some showers/thunder. For Friday and Saturday...Our region could be between systems to start Friday, with one amplifying some across the Great Lakes and another in the form of a ridge over the Southeast Coast. There is also the potential for enhanced moisture from the remnants of current Tropical Storm Cindy as it lifts north and eastward from the Lower Mississippi Valley. An incoming cold front may help pull some of the tropical moisture into at least parts of our area. This could enhance the convection late Friday and especially Saturday. As a warm sector continues to expand northward Friday, an area of stronger ascent may clip our northern areas Friday afternoon and evening. Height falls mainly centered to our north associated with an approaching mid level trough and pre-frontal trough should assist in convective development. The strongest part of this at this time appears to be just to our north, which is where the severe thunderstorm risk is centered. Another area to watch is convection in the upper Ohio Valley, which some guidance suggests reaches our area early Friday with some renewed development later in the day for the southern half of the area. If cloud cover is less, sufficient heating/instability combined with strong enough flow could result in some gusty thunderstorms. This system continues to amplify some into the Northeast Saturday, with perhaps some short wave energy occurring out ahead of it. This along with an incoming cold front (possibly merging with a pre- frontal trough as it slows) should produce some convection. The aforementioned short wave energy may be the remnant mid level feature of once Tropical Storm Cindy. The timing of all of this in addition to shear and instability parameters will determine how much convection can be realized Friday night and especially Saturday. The stronger convective potential for Saturday may shift just to our south. We will continue with chance PoPs given some uncertainty in convective coverage. As we get deeper into the warm sector Friday into Saturday and ahead of a cold front, the humidity will be on the rise as dew points get into the lower 70s for much of the area. Temperatures though are not expected to be high enough for excessive heat indices. The dew points are forecast to lower from north to south during Saturday in the wake of the front. For Sunday and Monday...An upper-level trough is forecast to amplify across the East during this time frame. This may be accompanied by a secondary cold front at the surface later Sunday, then it shifts offshore Monday. A few showers/storms may occur Sunday mainly across the Poconos and also our far southern zones. This isolated activity may then expand elsewhere Sunday night as the secondary front arrives, which carries over into Monday (low chance PoPs) as the trough sharpens a bit. The presence of the upper-level trough and accompanying cooling aloft will result in cooler surface temperatures. For Tuesday and Wednesday...The upper-level trough in place Tuesday may shift east Wednesday, however surface high pressure is anticipated to build into much of the East during this time frame. This should result in a comfortable air mass, although it should be moderating some Wednesday. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. tonight...Tstorms and strong northwest wind gusts 32-45kt KACY KMIV now and then all done for the TAFS. showers etc end by 00z/22. VFR the rest of the night with patchy fog possible late in the countryside with light wind becoming calm. Tomorrow...VFR. Winds are expected to shift to southerly. There is a chance that a sea breeze may develop tomorrow afternoon, leading to a shift to southeasterly winds at the Coastal Plains sites (primarily KACY and KMIV). OUTLOOK... Thursday night...VFR overall. Southwest winds 5 knots or less. Friday and Saturday...Local MVFR conditions possible early Friday due to low clouds and/or fog. Otherwise, possible times of local MVFR/IFR conditions and some showers and thunderstorms. Sunday and Monday...VFR overall. && .MARINE... Special Marine Warnings De and far s NJ waters til about 01z. Otherwise...Winds and seas are expected to stay below SCA criteria tonight and tomorrow. OUTLOOK... Thursday night...The conditions are expected to be below Small Craft Advisory criteria. Friday and Saturday...Small Craft Advisory conditions possible Friday especially on the ocean zones, then conditions should be below advisory criteria Saturday. Some showers and thunderstorms should be around at times. Sunday and Monday...The conditions are anticipated to be below Small Craft Advisory criteria. RIP CURRENTS... A moderate risk for the formation of dangerous rip currents continues through this evening due to an underlying southeasterly swell with a long period (approximately 15 seconds). This swell is expected to continue through tomorrow morning, so the moderate risk for the formation of dangerous rip currents may continue through mid day tomorrow. && .TIDES/COASTAL FLOODING... Very high astronomical tides are expected in association with the new moon on Friday. That, combined with increasing southerly flow tomorrow could result in minor coastal flooding with the Thursday afternoon and evening high tide primarily for the Atlantic coastal areas and the shores of the Delaware Bay. Minor coastal flooding may continue with the Friday afternoon and evening high tide. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...Johnson 7P Short Term...Johnson Long Term...Gorse Aviation...Gorse/Johnson 7P Marine...Gorse/Johnson 7P Tides/Coastal Flooding...
Hazardous weather outlook, Jun 21, 3:24 PM EDT, 4 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 324 PM EDT Wed Jun 21 2017 MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062- 070-071-101>106-221930- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris- Hunterdon-Somerset-Mercer-Gloucester-Camden-Northwestern Burlington- Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 324 PM EDT Wed Jun 21 2017 This Hazardous Weather Outlook is for northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-NJZ012-013-016-020>023-027-221930- New Castle-Kent-Inland Sussex-Middlesex-Western Monmouth-Salem-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington- 324 PM EDT Wed Jun 21 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance for minor coastal flooding with the high tide cycle on Thursday afternoon and evening. The threat for minor coastal flooding may continue with the high tide cycle on Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-221930- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 324 PM EDT Wed Jun 21 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a moderate risk for the formation of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The elevated risk for the development of dangerous rip currents may continue through at least midday Thursday. There is a chance for minor coastal flooding with the high tide cycle on Thursday afternoon and evening. The threat for minor coastal flooding may continue with the high tide cycle on Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-221930- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 324 PM EDT Wed Jun 21 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 21, 7:40 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND GST HARVEY CEDARS 39.70N 74.14W
06/21/2017 M50 MPH OCEAN NJ LAW ENFORCEMENT
TIME ESTIMATED
&&
EVENT NUMBER PHI1700820
LEAHYLocal storm report, Jun 21, 7:41 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
741 PM EDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG PENNSAUKEN 39.96N 75.06W
06/21/2017 CAMDEN NJ SOCIAL MEDIA
LARGE BRANCH DOWN... TIME ESTIMATED
&&
EVENT NUMBER PHI1700821
LEAHYLocal storm report, Jun 21, 7:45 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG BORDENTOWN 40.15N 74.71W
06/21/2017 BURLINGTON NJ SOCIAL MEDIA
TRESS DOWN... ONE ON A TRACKER TRAILER... TIME
ESTIMATED
&&
EVENT NUMBER PHI1700822
LEAHYLocal storm report, Jun 21, 7:49 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
749 PM EDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG NEW EGYPT 40.06N 74.53W
06/21/2017 OCEAN NJ SOCIAL MEDIA
TRESS AND POWERLINES DOWN... TIME ESTIMATED
&&
EVENT NUMBER PHI1700823
LEAHYLocal storm report, Jun 21, 7:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG CREAM RIDGE 40.13N 74.52W
06/21/2017 MONMOUTH NJ SOCIAL MEDIA
TREES AND POWERLINES DOWN... TIME ESTIMATED
&&
EVENT NUMBER PHI1700824
LEAHYLocal storm report, Jun 21, 7:53 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 PM EDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG RIVERSIDE 40.03N 74.96W
06/21/2017 BURLINGTON NJ SOCIAL MEDIA
LARGE TREE LIMB SNAPPED... TIME ESTIMATED
&&
EVENT NUMBER PHI1700825
LEAHYThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:21 PM EDT | Special Weather Statement | PHI | Hunterdon | 39 min |
| Jun 21, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 47 min |
| Jun 21, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 42 min |
| Jun 21, 5:19 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 41 min |
| Jun 21, 5:36 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 21, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Ocean | 37 min |
| Jun 21, 5:54 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 26 min |
| Jun 21, 6:03 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jun 21, 6:25 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 21, 6:27 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 33 min |
| Jun 21, 6:31 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 44 min |
| Jun 21, 6:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 21, 6:57 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 48 min |
| Jun 21, 7:05 PM EDT | Special Weather Statement | PHI | Cape May | 25 min |
| Jun 21, 7:11 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 64 min |
| Jun 21, 7:17 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 21, 2:32 PM EDT | Special Weather Statement | PHI | Carbon | 43 min |
| Jun 21, 3:32 PM EDT | Special Weather Statement | PHI | Carbon, Northampton | 28 min |
| Jun 21, 3:51 PM EDT | Special Weather Statement | PHI | Montgomery | 39 min |
| Jun 21, 4:02 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Montgomery | 43 min |
| Jun 21, 5:28 PM EDT | Special Weather Statement | PHI | Chester, Delaware | 32 min |
| Jun 21, 2:51 PM EDT | Special Weather Statement | PHI | Talbot | 39 min |
| Jun 21, 7:42 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 36 min |
Nearby
Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.